SciELO - Scientific Electronic Library Online

vol.19 issue1Inequalities for Chebyshev Functional in Banach AlgebrasWeighted pseudo Almost periodic solutions for fractional order stochastic impulsive differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


VENKATESHA  and  DIVYASHREE, G. Three dimensional f-Kenmotsu manifold satisfying certain curvature conditions. Cubo [online]. 2017, vol.19, n.1, pp.79-87. ISSN 0719-0646.

The purpose of the present paper is to study pseudosymmetry conditions on f-Kenmotsu manifolds.

Keywords : f-Kenmotsu manifold; cyclic parallel Ricci tensor; almost pseudo Ricci symmetry; pseudosymmetry; Ricci pseudosymmetry; Ricci generalized pseudosymmetry.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License